Advanced search
1 file | 277.60 KB

On a class of tensor product representations for the orthosymplectic super algebra

Author
Organization
Keywords
MODULES, SPACES, ALGEBRAS, DIFFERENTIAL-OPERATORS, LIE-SUPERALGEBRAS, FINITE

Downloads

  • 2013 kc On a class of tensor product representations for the orthosymplectic superalgebra.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 277.60 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Coulembier, Kevin. 2013. “On a Class of Tensor Product Representations for the Orthosymplectic Super Algebra.” Journal of Pure and Applied Algebra 217 (5): 818–837.
APA
Coulembier, K. (2013). On a class of tensor product representations for the orthosymplectic super algebra. JOURNAL OF PURE AND APPLIED ALGEBRA, 217(5), 818–837.
Vancouver
1.
Coulembier K. On a class of tensor product representations for the orthosymplectic super algebra. JOURNAL OF PURE AND APPLIED ALGEBRA. 2013;217(5):818–37.
MLA
Coulembier, Kevin. “On a Class of Tensor Product Representations for the Orthosymplectic Super Algebra.” JOURNAL OF PURE AND APPLIED ALGEBRA 217.5 (2013): 818–837. Print.
@article{3078967,
  author       = {Coulembier, Kevin},
  issn         = {0022-4049},
  journal      = {JOURNAL OF PURE AND APPLIED ALGEBRA},
  keywords     = {MODULES,SPACES,ALGEBRAS,DIFFERENTIAL-OPERATORS,LIE-SUPERALGEBRAS,FINITE},
  language     = {eng},
  number       = {5},
  pages        = {818--837},
  title        = {On a class of tensor product representations for the orthosymplectic super algebra},
  url          = {http://dx.doi.org/10.1016/j.jpaa.2012.09.009},
  volume       = {217},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: